# SDR SWIA200516025

- Difficulty date: December 19, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 15,539 hours, 12,445 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, LEFT WINDSHIELD SHATTERED RETURNED TO GATE.  REPLACED LEFT WINDSHIELD IAW MM 56-11-01, PN NP-139321-5 SN OFF 01130H7181.
